# SDR CA000404017

- Difficulty date: April 4, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Bell 206A
- Aircraft time: 10,119 hours
- Engine: Allsn 250C20
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Governor
- Component: Beep Switch, Allsn, 250C20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN WIRE FOUND ON GOVERNOR BEEP SWITCH.  WIRE RE-SOLDERED AND AIRCRAFT RETURNED TO SERVICE.
